Joint papers of Dow and Shelah

DwSh:916 2007-08-12 [pdf] [ps] [abstract] [arXiv:0711.3037]
Dow+Shelah, Tie-points and fixed-points in $\mathbb N^*$ -- Topology and its Applications 155 (2008) 1661-1671
DwSh:917 2007-08-12 [pdf] [ps] [abstract] [arXiv:0711.3038]
Dow+Shelah, More on Tie-points and homeomorphism in $\mathbb N^*$ -- Fundamenta Math 203 (2009) 191-210
DwSh:984 [abstract]
Dow+Shelah, An Efimov space from Martin's axiom -- Houston J Math 39 (2013) 1423-1435
DwSh:985 [abstract]
Dow+Shelah, Martin's axiom and separated MAD families -- Rend. Circ. Mat. Palermo (2) 61 (2012) 107-115
DwSh:1057 [abstract]
Dow+Shelah, Asymmetric tie-points on almost clopen subsets of $\mathbb{N}^*$ see also F1472

Back to theList of coauthors
Back to Shelah's Archive